2019
Том 71
№ 8

All Issues

Samokhvalov S. E.

Articles: 2
Article (Ukrainian)

Group-Theoretic Description of Riemannian Spaces

Samokhvalov S. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 9. - pp. 1238-1248

We show that the geometric structure of an arbitrarily curved Riemannian space is locally determined by a deformed group of its diffeomorphisms.

Article (Ukrainian)

Connections defined in bundles by the action of infinite Lie groups

Samokhvalov S. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1599–1603